# SDR J7SA20180712001

- Difficulty date: July 4, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N527FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20124
- Aircraft time: 11,931 hours, 7,250 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO LT ENGINE NOT RESPONDING TO THROTTLE COMMANDS. AIRCRAFT EXITED RUNWAY WITHOUT INCIDENT. PER FADEC AND MDC DOWNLOADS SUSPECT A T/R STATE 2 ERROR. INSPECTED AND SECURED CONNECTORS FOR ECU, NO DEFECTS NOTED. PERFORMED 4 DIFFERENT ENGINE STARTS AND OPERATING THE T/R'S WHILE RUNNING WITH NO DEFECTS NOTED.
